Clarkson inequalities with several operators

Bhatia, Rajendra ; Kittaneh, Fuad (2004) Clarkson inequalities with several operators Bulletin of the London Mathematical Society, 36 (6). pp. 820-832. ISSN 0024-6093

PDF - Publisher Version

Official URL:

Related URL:


Several inequalities for trace norms of sums of $n$ operators with roots of unity coefficients are proved in this paper. When n=2, these reduce to the classical Clarkson inequalities and their non-commutative analogues.

Item Type:Article
Source:Copyright of this article belongs to Oxford University Press.
ID Code:2522
Deposited On:08 Oct 2010 07:02
Last Modified:16 May 2016 13:30

Repository Staff Only: item control page